# SDR DALA13021169234

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 31,007 hours, 19,224 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT CANTED FRAME Y953-R 2.5 FEET BELOW PYLON. CUTOUT DAMAGE. FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01, FIG 6.
